Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 64, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 9, 2008, 3:00 PM MDT for 12 counties in New Mexico. It took effect at Jun 10, 2008, 6:48 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2008, 3:00 PM MDT (21:00 UTC)
- In effect from
- Jun 10, 2008, 6:48 AM MDT
- Expired
- Jun 10, 2008, 10:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4160 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 092100 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT MON JUN 9 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL EXCEPT THE NORTHWEST PLATEAU... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO... .DEEPENING SURFACE LOW PRESSURE ACROSS EASTERN NEW MEXICO COMBINED WITH INCREASING WESTERLY UPPER LEVEL WINDS WILL PRODUCE WIDESPREAD DANGEROUS FIRE WEATHER CONDITIONS ON TUESDAY AFTERNOON. HUMIDITIES WILL DROP TO THE LOW TEENS AND SINGLE DIGITS ON TUESDAY AFTERNOON. POOR HUMIDITY RECOVERY ON WEDNESDAY COMBINED WITH BROADLY INCREASED WIND SPEEDS WILL PRODUCE WIDESPREAD DANGEROUS FIRE WEATHER CONDITIONS ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO. NMZ102>109-101400- /O.UPG.KABQ.FW.A.0061.080610T1800Z-080611T0400Z/ /O.NEW.KABQ.FW.W.0064.080610T1800Z-080611T0400Z/ /O.NEW.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 300 PM MDT MON JUN 9 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH FOR TUESDAY HAS BEEN REPLACED BY THE RED FLAG WARNING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON TUESDAY AND ARE FORECAST TO OCCUR ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-101400- /O.NEW.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 300 PM MDT MON JUN 9 2008 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ SHY
3 follow-up statements
000 WWUS85 KABQ 101248 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 648 AM MDT TUE JUN 10 2008 ...RED FLAG WARNING THIS AFTERNOON AND EVENING OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON THROUGH WEDNESDAY AS AN UPPER LEVEL TROUGH CROSSES THE CENTRAL ROCKIES NORTH OF NEW MEXICO. TODAYS WINDS WILL BLOW PRIMARILY FROM THE SOUTHWEST...BUT THEY WILL BLOW FROM THE WEST AND SOUTHWEST ON WEDNESDAY...WHEN WINDS WILL BE STRONGEST AND STRENGTHEN EARLIER IN THE DAY. VERY LOW HUMIDITIES ARE ALSO EXPECTED BOTH DAYS...WITH SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. ON THURSDAY...THE POTENTIAL EXISTS FOR STRONG WINDS AND VERY LOW HUMIDITIES TO PERSIST ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. NMZ101-102130- /O.EXA.KABQ.FW.W.0064.080610T1800Z-080611T0400Z/ /O.CON.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 648 AM MDT TUE JUN 10 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ102>104-106>109-102130- /O.CON.KABQ.FW.W.0064.080610T1800Z-080611T0400Z/ /O.CON.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 648 AM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON TUESDAY AND ARE FORECAST TO OCCUR ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ105-102130- /O.CON.KABQ.FW.W.0064.080610T1800Z-080611T0400Z/ /O.CON.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 648 AM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON TUESDAY AND ARE FORECAST TO OCCUR ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 44
000 WWUS85 KABQ 101314 CCA RFWABQ RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 648 AM MDT TUE JUN 10 2008 CORRECTED LOCATION OF RED FLAG WARNING ON THE EAST CENTRAL PLAINS ...RED FLAG WARNING THIS AFTERNOON AND EVENING OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING OVER ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON THROUGH WEDNESDAY AS AN UPPER LEVEL TROUGH CROSSES THE CENTRAL ROCKIES NORTH OF NEW MEXICO. TODAYS WINDS WILL BLOW PRIMARILY FROM THE SOUTHWEST...BUT THEY WILL BLOW FROM THE WEST AND SOUTHWEST ON WEDNESDAY...WHEN WINDS WILL BE STRONGEST AND STRENGTHEN EARLIER IN THE DAY. VERY LOW HUMIDITIES ARE ALSO EXPECTED BOTH DAYS...WITH SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. ON THURSDAY...THE POTENTIAL EXISTS FOR STRONG WINDS AND VERY LOW HUMIDITIES TO PERSIST ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. NMZ101-102130- /O.EXA.KABQ.FW.W.0064.080610T1800Z-080611T0400Z/ /O.CON.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 648 AM MDT TUE JUN 10 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ102>104-106>109-102130- /O.CON.KABQ.FW.W.0064.080610T1800Z-080611T0400Z/ /O.CON.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 648 AM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. ON THE EAST CENTRAL PLAINS...THE RED FLAG WARNING IS IN EFFECT ALONG AND WEST OF A LINE FROM TUCUMCARI TO FORT SUMNER. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THE ENTIRE FORECAST AREA. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON TUESDAY AND ARE FORECAST TO OCCUR ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ105-102130- /O.CON.KABQ.FW.W.0064.080610T1800Z-080611T0400Z/ /O.CON.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 648 AM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON TUESDAY AND ARE FORECAST TO OCCUR ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 44
000 WWUS85 KABQ 102100 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTH AND CENTRAL NEW MEXICO... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTH AND CENTRAL NEW MEXICO... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE EAST CENTRAL PLAINS..AND PORTIONS OF THE CENTRAL MOUNTAIN CHAIN... .DEEPENING SURFACE LOW PRESSURE OVER THE TEXAS PANHANDLE COMBINED WITH A WEATHER SYSTEM SWEEPING FROM THE FOUR CORNERS EASTWARD TO SOUTHEAST COLORADO ON WEDNESDAY WILL INCREASE SOUTHWEST WIND SPEEDS RAPIDLY WEDNESDAY MORNING. DRY CONDITIONS IN PLACE WILL COMBINE WITH STRONG WINDS ON WEDNESDAY...AND AN ASSOCIATED COLD FRONT SWEEPING FROM NORTHWEST TO SOUTHEAST DURING THE DAY...TO PRODUCE WIDESPREAD DANGEROUS FIRE WEATHER CONDITIONS THROUGH LATE WEDNESDAY EVENING. A TRAILING COLD FRONT LYING ALONG INTERSTATE 40 FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS LINE ON THURSDAY WILL FOCUS WINDS AND INCREASE WIND SPEEDS LOCALLY FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE EAST CENTRAL PLAINS...AND PORTIONS OF THE CENTRAL MOUNTAINS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR THURSDAY. NMZ103-104-107-108-111400- /O.UPG.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ /O.NEW.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/ /O.NEW.KABQ.FW.A.0063.080612T1600Z-080613T0300Z/ /O.CON.KABQ.FW.W.0064.000000T0000Z-080611T0400Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 300 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN REPLACED BY A RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON WEDNESDAY...AND ARE FORECAST TO OCCUR ON THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ105-111400- /O.UPG.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ /O.NEW.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/ /O.CON.KABQ.FW.W.0064.000000T0000Z-080611T0400Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 300 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN REPLACED BY THIS RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101-102-106-109-111400- /O.UPG.KABQ.FW.A.0062.080611T1600Z-080612T0400Z/ /O.NEW.KABQ.FW.W.0065.080611T1600Z-080612T0400Z/ /O.CON.KABQ.FW.W.0064.000000T0000Z-080611T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 300 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN REPLACED BY THIS RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SHY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 9, 2:43 PM MDT, 17 minutes earlier.
Area forecast discussion, Jun 9, 2:43 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MDT MON JUN 9 2008 .DISCUSSION... NARY A CLOUD IN THE SKY ACROSS THE STATE AT MID AFTERNOON AND THERE WILL BE PRECIOUS FEW OPPORTUNITIES FOR SIGNIFICANT RAINFALL FOR MOST OF THE STATE THROUGH THE FORECAST. WESTERN AND SOUTH CENTRAL SECTIONS OF THE FCST AREA ARE MOST LIKELY TO BE BONE DRY THROUGH THE FCST PERIOD. UPSLOPE FLOW LESSENING ACROSS THE E AND WITH INSTABILITY AND MOISTURE MINIMAL WILL KEEP ENTIRE AREA PCPN FREE THE REST OF THE WORK WEEK. A BACK DOOR COLD FRONT SURGING WESTWARD LATE FRI AND EARLY SAT WILL TRANSPORT ENOUGH MOISTURE WESTWARD TO INTRODUCE RATHER LOW CHANCES FOR SHOWERS AND STORMS ACROSS THE E PLAINS. THE BIGGER STORY SOONER IN TIME WILL BE STRONG WINDS FOR WED WITH A BIT OF A RUN UP TO THAT ON TUE. SO CRITICAL FIRE WX CONDITIONS WILL DEVELOP FOR MOST OF N AND CENTRAL NM TUE AFTN AND ALL OF SAME FOR WED. RED FLAG WARNINGS...FIRE WX WATCHES AND WIND ADVISORYS WILL BE HOISTED...SEE THE WARNINGS SECTION AT BOTTOM AND THE INDIVIDUAL PRODUCTS VERY SOON TO BE ISSUED. SOME SPOTS FROM ROUGHLY TORRANCE COUNTY NE TO UNION COUNTY MAY EVEN SEE WED AFTERNOON WINDS APPROACH HIGH WIND WARNING CRITERIA. && .AVIATION... VFR CIGS AND VIZ FOR ALL BUT EASTERN PLAINS FOR THE NEXT 24 HOURS. DRYLINE EXTENDING FROM CLAYTON TO RUIDOSO WILL PERMIT INTRUSION OF MOISTURE EAST OF THE LINE...WITH SOME EXCURSIONS TO IFR CIGS OVERNIGHT TONIGHT CLOSER TO THE TEXAS BORDER. TAFS FOR KROW AND KTCC REFLECT SCATTERED LAYERS IN IFR AND MVFR RANGE AS PLACEHOLDERS. DEEPENING SURFACE LOW PRESSURE EXTENDING FROM EASTERN COLORADO SOUTHWARD TO EL PASO WILL BOOST AFTERNOON SOUTHWEST WIND SPOTS FOR ALL POINTS ON TUESDAY AFTERNOON. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. SHY && .FIRE WEATHER... DEEPENING SURFACE LOW PRESSURE ACROSS EASTERN HALF OF NEW MEXICO COMBINED WITH INCREASING SOUTHWEST WIND SPEEDS ALOFT ON TUESDAY WILL BOOST AFTERNOON SOUTHWEST WIND SPEEDS STATEWIDE. WITH CONTINUED DRY CONDITIONS AND HIGH FIRE DANGER...WILL UPGRADE CURRENT FIRE WEATHER WATCH TO RED FLAG WARNING FOR TUESDAY. WIND SPEEDS WILL BE SOMEWHAT REDUCED OVER THE NORTHWEST PLATEAU IN A ZONE OF SLACKER SURFACE PRESSURE GRADIENT. WILL HOLD OFF ON FLAG THERE FOR NOW...BUT WILL INCLUDE STRONG LANGUAGE IN THE FIRE WEATHER PLANNING FORECAST TO EMPHASIZE LOCALLY CRITICAL FIRE WEATHER CONDITIONS ON SUMMITS AND SLOPES FOR THE DAY. A MUCH WINDIER WEDNESDAY ON TAP...AS STRENGTHENING WESTERLY FLOW ALOFT WILL COMBINE WITH SHIFT OF SURFACE LOW TO THE NORTHEAST CORNER OF NEW MEXICO AND DRY COLD FRONT SWEEPING FROM NORTHWEST TO SOUTHEAST TROUGH THE DAY AND CONTINUED DRY CONDITIONS TO PRODUCE WIDESPREAD CRITICAL FIRE WEATHER STATEWIDE...AND A FIRE WEATHER WATCH STARTING EARLY AND STAYING LATE WILL GO OUT WITH THE AFTERNOON PACKAGE. SURFACE LOW SHIFTING EAST TO THE TEXAS PANHANDLE WITH EASING WINDS ALOFT ON THURSDAY WILL IMPROVE THE FIRE WEATHER PICTURE THROUGH THE DAY. NO SIGNIFICANT SHOWERS THROUGH THE REMAINDER OF THE WORK WEEK...DRY LINE SLOSHING WESTWARD INTO NEW MEXICO FROM TEXAS PANHANDLE WILL INCREASE THUNDERSTORM POTENTIAL FOR EASTERN HALF OF THE STATE OVER THE UPCOMING WEEKEND. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 42 93 56 85 / 0 0 0 0 GALLUP.......................... 35 90 48 84 / 0 0 0 0 GRANTS.......................... 39 91 48 88 / 0 0 0 0 GLENWOOD........................ 42 96 51 92 / 0 0 0 0 CHAMA........................... 32 79 40 69 / 5 0 0 0 LOS ALAMOS...................... 44 88 52 82 / 0 0 0 0 RED RIVER....................... 29 76 37 67 / 5 0 0 0 TAOS............................ 36 88 45 82 / 5 0 0 0 SANTA FE........................ 48 90 55 84 / 0 0 0 0 SANTA FE AIRPORT................ 45 92 53 88 / 0 0 0 0 ESPANOLA........................ 43 95 50 90 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 59 95 65 92 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 51 96 58 93 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 54 93 61 90 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 56 95 63 94 / 0 0 0 0 SOCORRO......................... 52 96 61 93 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 44 88 52 84 / 0 0 0 0 MORIARTY/ESTANCIA............... 43 90 55 86 / 0 0 0 0 CARRIZOZO....................... 57 93 61 95 / 0 0 0 0 RUIDOSO......................... 50 85 57 88 / 0 0 0 0 RATON........................... 42 90 52 86 / 5 5 5 5 LAS VEGAS....................... 43 88 55 85 / 0 0 0 0 ROY............................. 49 87 58 88 / 5 5 5 5 CLAYTON......................... 53 92 62 93 / 5 5 5 5 SANTA ROSA...................... 51 95 61 96 / 0 0 0 0 TUCUMCARI....................... 57 99 67 100 / 5 5 5 5 FORT SUMNER..................... 59 95 67 96 / 0 5 5 5 CLOVIS.......................... 60 97 66 99 / 5 5 5 5 PORTALES........................ 60 97 66 99 / 5 5 5 5 ROSWELL......................... 63 100 68 104 / 0 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 12 PM TO 10 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ102>109. FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>109. WIND ADVISORY FROM 12 PM TO 8 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ005>007-011. && 43/SHY
Hazardous weather outlook, Jun 9, 6:03 AM MDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 AM MDT MON JUN 9 2008 NMZ001>021-026-101200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 603 AM MDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR ALL BUT THE NORTHWEST PLATEAU ON TUESDAY AFTERNOON AND EVENING. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY AFTERNOON AND EVENING. WIND ADVISORIES ARE LIKELY OVER MUCH OF THE EAST AS WELL. EVEN STRONGER WINDS ON WEDNESDAY WILL CREATE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS AND THE NEED FOR WIND ADVISORIES. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:56 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more | 8 hr |
| Jun 9, 2:51 PM MDT | Wind Advisory | ABQ | 29 hr | |
| Jun 9, 3:00 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.